# SDR ASAA2015021010616

- Difficulty date: February 10, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N548AS
- Make and model: Boeing 737890
- Aircraft serial: 30020
- Aircraft time: 36,504 hours, 11,790 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771007
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXIT SIGN HAS A BROKEN LENS.  ACFT GROUNDED.  R & R LENS AND TESTED LIGHT ASSY IAW MM 33-51-01-960-801.  OPS NORMAL.
